# SDR USAA2009071791871

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,906 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602224
- Part serial: 676
- Condition: Warped
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - NR 5 SLAT HAS AN "OUT OF TOLERANCE" CONDITION BETWEEN THE TRAILING EDGE OF SLAT AT THE OUTBOARD END AND THE INBOARD END AND THE WING FIXED LEADING EDGE.  REPAIRED NR 5 SLAT IAW US AIRWAYS EA 101265.
